American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Florian Luca and Yohei Tachiya. Linear independence of certain Lambert series. Proc. Amer. Math. Soc. 142 (2014) 3411-3419.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey C. Lagarias. Euler's constant: Euler's work and modern developments. Bull. Amer. Math. Soc. 50 (2013) 527-628.
Abstract, references, and article information   
View Article: PDF

[3] Sawian Jaidee, Shaun Stevens and Thomas Ward. Mertens’ theorem for toral automorphisms. Proc. Amer. Math. Soc. 139 (2011) 1819-1824. MR 2763768.
Abstract, references, and article information   
View Article: PDF

[4] Frédéric Jouhet and Elie Mosaki. Diophantine properties for $q$-analogues of Dirichlet’s beta function at positive integers. Trans. Amer. Math. Soc. 363 (2011) 1533-1554. MR 2737276.
Abstract, references, and article information   
View Article: PDF

[5] A. I. Aptekarev and D. N. Tulyakov. On the determinant of an integral lattice generated by rational approximants of the Euler constant. Trans. Moscow Math. Soc. 70 (2009) 237-249. MR 2573642.
Abstract, references, and article information   
View Article: PDF

[6] Stéphane Fischler and Tanguy Rivoal. Irrationality exponent and rational approximations with prescribed growth. Proc. Amer. Math. Soc. 138 (2010) 799-808. MR 2566545.
Abstract, references, and article information   
View Article: PDF

[7] C. Krattenthaler and T. Rivoal. Hyperg\'eom\'etrie et fonction z\^eta de Riemann. Memoirs of the AMS 186 (2007) MR 2295224.
Book volume table of contents   

[8] J. Marshall Ash and Stefan Catoiu. Telescoping, rational-valued series, and zeta functions. Trans. Amer. Math. Soc. 357 (2005) 3339-3358. MR 2135751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter B. Borwein and Ping Zhou. Erratum to ``On the irrationality of a certain multivariate $q$ series''. Proc. Amer. Math. Soc. 132 (2004) 3131-3131. MR 2063136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jonathan Sondow. Criteria for irrationality of Euler's constant. Proc. Amer. Math. Soc. 131 (2003) 3335-3344. MR 1990621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter B. Borwein and Ping Zhou. On the irrationality of a certain multivariate $q$ series. Proc. Amer. Math. Soc. 131 (2003) 1989-1998. MR 1963741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Peter B. Borwein and Ping Zhou. On the irrationality of a certain $q$ series. Proc. Amer. Math. Soc. 127 (1999) 1605-1613. MR 1485462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Masayoshi Hata. The irrationality of $\log(1+1/q) \log(1-1/q)$ . Trans. Amer. Math. Soc. 350 (1998) 2311-2327. MR 1390038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Masayoshi Hata. Rational approximations to the dilogarithm . Trans. Amer. Math. Soc. 336 (1993) 363-387. MR 1147401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. M. Hovstad. The classical irrationality problem for $T$-fractions . Proc. Amer. Math. Soc. 110 (1990) 65-70. MR 1017002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jing Cheng Tong. The conjugate property for Diophantine approximation of continued fractions . Proc. Amer. Math. Soc. 105 (1989) 535-539. MR 937852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. V. Nabutovsky. Irrationality of limits of quickly convergent algebraic numbers sequences . Proc. Amer. Math. Soc. 102 (1988) 473-479. MR 928963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vichian Laohakosol and Patchara Ubolsri. Some algebraically independent continued fractions . Proc. Amer. Math. Soc. 95 (1985) 169-173. MR 801317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jon Borwein. Some modular identities of Ramanujan useful in approximating $\pi$ . Proc. Amer. Math. Soc. 95 (1985) 365-371. MR 806072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1